# SDR TWRA9772

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 59123
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EVAC FLOOR STRIP LIGHT OUT IN GALLEY BETWEEN L4-R4 DOORS.  'E' ZONE EVAC LIGHT FLOOR STRIP INOP RIGHT SIDE AISLE.  REROUTED NEW FLOOR STRIP IN GALLEY BETWEEN L4-R4 DOORS, OPS CHECK, OK PER 33-51-00.  REROUTED NEW FLOOR STRIP IN 'E' ZONE AISLE, OPS CHECK OK, OK PER 33-51-00.  (M)
